MAUDE Adverse Event Report: AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number 1012528-60
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual and functional inspection was performed on the returned device.The premature deployment was confirmed.It is likely that the terumo catheter was bent or angled in the anatomy causing resistance with the absolute pro delivery system resulting in partial stent deployment.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation determined that the reported difficulties were likely due to case circumstances.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that this was a percutaneous intervention treating the iliac artery, moderately calcified lesion.A 7 french terumo catheter was placed.Following, an absolute pro stent delivery system (sds) was advanced within the catheter, however, resistance was met within this catheter.The absolute pro sds was removed from the catheter without resistance.Once outside the patient's anatomy, the stent was noted to be partially deployed.Another absolute pro was used in replacement without issue.There were no adverse patient effects and there was no clinically significant delay.No additional information was provided regarding this issue.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7567600
Report Number2024168-2018-04132
Device Sequence Number19327713
Product Code NIO
UDI-Device Identifier08717648175558
UDI-Public08717648175558
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Catalogue Number1012528-60
Device Lot Number7121461
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2018
Initial Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1